# SDR ABXA9500963

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Part number: 5910130
- Condition: Damaged
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND DAMAGE AT FORWARD SIDE OF AFT PRESSURE BULKHEAD SKIN.  REPAIRED IAW ABX REA D953-13005-MR.
